# SDR CA190411001

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483005
- Condition: Open
- Location: Mlg
- Part time: 12,447 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND USING NORMAL EXTENSION SYSTEM. ONLY RED GEAR UNSAFE INDICATIONS SHOWS WITH GEAR SELECTED DOWN. FOLLOWED ALTERNATE LANDING GEAR EXTENSION CHECKLIST TO EXTEND THE GEAR. (TC# 20190411001)
